Doctor insights on:
Side Effects Of Iv Fluid Over Infusion
What are the side-effects of IV iron? Will I have to get a port for infusions or will they use a regular IV? I'm getting them 1x/week for 8 weeks.
Various: Remicade (infliximab) is an anti-tumor necrosis factor monoclonal antibody. It can interfer with the activity of rheumatoid arthritis and crohn's and help patients. It does suppress the immune protection of the body and there are a long list of side effects: the most common is infusion reactions and increased risk of infections. We monitor you for these and others. ...Read moreSee 1 more doctor answer
Switch.: Remicade (infliximab) blocks the tnf-a receptor. Drugs like Humira an Enbrel are antibodies to tnf-a. I recommend switching to one of these (i favour humira), since they work differently. Humira is the only one of the 3 that is fully human. ...Read more
How mant different kinds of injectable biologics does a child need to "fail" or have bad side effects on before trying infusions for JRA?
One: Failure of one injectable TNF agent can be an indication to try an infusable. It depends on the rheumatologist. ...Read more
Have any Crohn's disease patients out there had side effects after a remicade (infliximab) infusion?
Wanted to know what are the side effects if any of having a iron transfusion? I was told. I would have to have a iron infusion.
Well tolerated: Not too many side effects in general. Just like any other medicaton, allergic reaction can happen in different manifestations- including hives, skin rashes, increase blood pressure, or decrease blood pressure, shortness of breath, back pain. That is why prior to iron infusion-a test dose will be given to make sure no allergic reaction. Otherwise, it is tolerated well by majority people. Don't worry. ...Read more
Had 3 remicade (infliximab) infusions for uc so far. Feel very tired most of the day and can't eat well due to nausea. Is it due to remicade (infliximab) side effects?
My 29 month old daughter is having an infusion done at the Hematology clinic and they're giving her DDAVP (desmopressin) are their any serious side effects?
DDAVP (desmopressin): DDAVP (desmopressin) is usually the drug given for diabetes insipidus, but is a drug that induces hemostasis (clotting), and is quite effective for several clotting disorders. Most serious side effects include blood pressure elevation, decreased urine output, dilution ally low sodium levels in the blood, and fluid retention, especially with the intravenous form. This should be done in an intensive care setting ...Read more
Can you tell me if the side effects from a salt load infusion is body swelling, face, legs, ankles, hands. A week later still?
It would have to be several liters/bags
if you are/were ill in order to recieve the infusion, then it is more likely that your blood vessels were "leaky" and the fluid seeped out and under your skin. The body usually gets rid of it as you get better.
But it could be part of the adrenal problem you seem to be getting tests for. ...Read more
I have been taking triameterne, but had side effects, lookin for a good duretics for fluid in ankles?
Hydrocephalus: The symptoms assoctiated with this condition (if that is infact what you have) can depend on the cause, duration and severity of your condition. Some people have subtle symptoms whereas some may have difficulty with walking and urination. The presentation can vary greatly. ...Read more
I've had 32 fluid ounces of coffee, now I have cramping, and gas. Could the symptoms be side effects from the coffee?
Maybe: You may be sensitive to caffeine and that was quite a bit of caffeine. If you are needing a stimulant you may not be getting enough sleep or eating in a healthy way. This can all contribute to your bowels being irritable. Beans and emotional upset can also contribute to this. If this does not resolve there are many over the counter products to help with that problem. ...Read moreSee 1 more doctor answer
Had a CT of the lungs and they injected the fluids inside my IV that's makes you get really warm everywhere. When do the side effects wear off?
Almost immediately: Contrast material, or x-ray dye, is often injected IV in a ct scan to see things better. Some people 'feel' the dye as a warm sensation which lasts during the injection and subsides almost immediately. Some people have dye 'allergies' which usually manifest within seconds to minutes after the injection. They can be minor or more serious. Minor reactions include nausea, vomiting and hives. ...Read more
Would surgery for plica syndrome lead to removing the same thing that secretes synovial fluid to lubricate our joints? Would there be side effects?
Possibly: Plica or shelf (s) syndrome that is clinically signifigant generally causes 'popping' or 'catching' when you bend your knee. It may feel like it is 'giving way' if it hurts when it 'catches'.Most plica are asymptomatic.Sometimes patellofemoral instability and pain can be confused w/a plica. See an ors and get 2nd opinion before considering surgery. Good luck! ...Read more
Please! Frank ans! Nsclc. Adendous & mets to brain & liver at diagnosis 14 mts ago. Grown. Liver incl. So many side effects, inc chest fluids. Tx? Prognosis?
Can I know the side effects of having fluid in cul de sac duo to ruptured ovarian cyst at 20 year old girl? Plz help :)
Low risk: There is a low risk of anything from fluid it is usually re absorbed but it can irritate some young woman. Is a small risk this fluid could get infected but unlikely ...Read more
My father have fluid in his lungs but he has stop taking medication. What are the side effects of not taking medication. Can it lead to lung cancer?
Lung fluid worsening: Your father needs to go see his doctor to discuss why he stopped the medication- was he having side effects, too costly? Whatever the case, his doctor may be able to offer him an alternative so the fluid in his lungs does not get worse to the point where he has difficulty breathing. If the cause of the fluid has not yet been determined, he should also discuss diagnostic tests with his doctor. ...Read more
Hi, when my daughter was a baby she fell. She had a fracture of the skull 5 days later brain fluid leak. Now 17. If there could be any side effects?
I was given Neomycin-Polymyxin-HC ear susp for fluid in ear and bulging ear drum. I am taking Dymista, Zyrtec, Lexapro (escitalopram) & Singulair. Is this safe? Side effects? Can this make me more dizzy? I'm nervous
Possibly: Electrolyte abnormalities are common in hospitalized patients and can result from multiple factors. They often result from a patient's underlying condition. Intravenous fluid composition could also play a role. You should discuss with your doctor for specific answers in a specific situation. ...Read moreSee 2 more doctor answers